Rheumatologist, neurologist Pavel Evdokimenko in an interview with URA.RU warned about the effects of coronavirus treatment.
Evdokimenko said that the post-COVID syndrome is often confused with the withdrawal syndrome that occurs due to the rejection of substances that the body is accustomed to. According to him, this is due to the fact that some doctors prescribe Dexamethasone to fight the virus. “Since when did viral diseases begin to be treated with Dexamethasone? At most, it is needed in five percent of cases. And it is given to a huge number of patients, ”the specialist noted.
The doctor stressed that one of the contraindications of the drug is withdrawal syndrome, in which there is pain in the muscles and joints. The use of the drug can also cause consequences, he added. So, people have increased blood pressure or blood sugar, problems with the eyes and pancreas. “Many doctors do not know what to do with post-Covid. And after Dexamethasone, even more so, ”he concluded.
Earlier, a neurologist, somnologist Elena Tsareva said that insomnia may be one of the consequences of the coronavirus. Sleep loss can last three to six months, she says. “About 30 percent of patients with COVID-19 may develop insomnia. There is even a new term — covidsomnia. There is no specific treatment for this problem,” she said.
#doctor #warned #consequences #treatment #coronavirus